RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 425–432 (Mi mz9901)  

Manin homomorphisms for elliptic curves over a field of formal power series

Yu. R. Vainberg


Abstract: In this paper we describe the intersection of the kernels of Manin homomorphisms for an arbitrary elliptic curve over a field of formal power series.

Full text: PDF file (842 kB)

English version:
Mathematical Notes, 1972, 12:4, 688–692

Bibliographic databases:

UDC: 513.6
Received: 09.02.1970

Citation: Yu. R. Vainberg, “Manin homomorphisms for elliptic curves over a field of formal power series”, Mat. Zametki, 12:4 (1972), 425–432; Math. Notes, 12:4 (1972), 688–692

Citation in format AMSBIB
\Bibitem{Vai72}
\by Yu.~R.~Vainberg
\paper Manin homomorphisms for elliptic curves over a field of formal power series
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 425--432
\mathnet{http://mi.mathnet.ru/mz9901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318148}
\zmath{https://zbmath.org/?q=an:0245.14005}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 688--692
\crossref{https://doi.org/10.1007/BF01093675}


Linking options:
  • http://mi.mathnet.ru/eng/mz9901
  • http://mi.mathnet.ru/eng/mz/v12/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020